MathSciNet Relay Station
MathSciNet bibliographic data
MR1431826 (97k:13017) 13D02 (05C10 05C40 52B20)
Terai, Naoki; Hibi, Takayuki Finite free resolutions and $1$-skeletons of simplicial complexes. J. Algebraic Combin. 6 (1997), no. 1, 89–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement